# SDR 5APR577Y58

- Difficulty date: April 8, 2011
- Submitted: April 12, 2011
- Operation: General aviation
- Filed by: Atlas Aircraft Center Inc, repair station 5APR577Y
- Aircraft: N874AF
- Make and model: Pilats PC1247
- Aircraft serial: 874
- Aircraft time: 2,294 hours, 2,178 cycles
- Engine: Pwa PT6A67B
- Engine time: 2,294 hours, 2,178 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 210949C
- Part serial: 15333576
- Condition: Faulty
- Location: Propeller
- Part time: 2,294 hours, 2,178 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER WOULD NOT FEATHER ON SHUTDOWN AFTER LANDING.  THE FEATHERING SOLENOID IS ATTACHED TO THE OVERSPEED GOVERNOR.  R & R OF OVERSPEED GOVERNOR AND ALL ASSOCIATED TESTS WERE ACCOMPLISHED TO RECTIFY THIS SITUATION.  NO OTHER DEFECTS WERE NOTED WITH THE FEATHERING SYS.
